MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from customer biomed reporting the v60 ventilator would not power on.The device was reported to be in clinical use.There was no report of harm or other patient impact.The device did not meet specifications for intended use and was removed from service.A philips remote service engineer (rse) evaluated the issue with the biomed engineer (bme) and confirmed the 24-volt dc (direct current) power supply as functional.The bme installed a new battery and the issue persisted.The bme requested replacement of the power management (pm) printed circuit board assembly (pcba).
 
Additional Manufacturer Narrative
The authorized service provider replaced the defective power management board and tested the device to ensure resolution.The device was operational and returned to service after repairs were completed.
 
Additional Manufacturer Narrative
A philips authorized service provider (asp) evaluated the device and confirmed a power management (pm) printed circuit board assembly (pcba) failure as the cause by testing unit with a known working pm pcba.The necessary component is on order and will be replaced once available.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18627954
Report Number2518422-2024-05497
Device Sequence Number8067172
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public00884838025738
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/13/2024
02/29/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/19/2024
03/04/2024
Date Device Manufactured09/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown